It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-26-2006, 10:05 PM   #1
Senior Veteran
(female)
 
ASDGRMama's Avatar
 
Join Date: Aug 2004
Location: Michigan
Posts: 1,223
ASDGRMama HB User
Ovulating on the patch? Bleeding time on patch...

I'm on the patch because my OB feels I have low estrogen/progesterone levels (they've never been tested because I miscarried only a month before I went on BC...the BC was to stop the chronic bleeding).

Anyway, if my levels ARE low is it possible that I could ovulate. The reason I ask is because the day after I put my patch on I get egg-white mucus and ovary pain. Basically it's exactly how things are when I ovulate.

Does it seem likely that this is ovulation? Does anyone else get this type of mucus with the patch (it's usually yellowish because I'm still bleeding a little from my period).

My second question is how many days do those on the patch usually bleed? How many days after taking it off do you usually start your period. After putting a new one on how long does it take for the bleeding to stop (if it hasn't already)?

Thanks for any opinions or experience you can share!!
Kelly

 
Old 04-27-2006, 11:47 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2004
Posts: 1,209
wakkochic17 HB User
Re: Ovulating on the patch? Bleeding time on patch...

hey.. can't answer about the low estrogen and ovulating, maybe it's possible over the first month until your body is regulated. I do know that on some pills I have had symtpoms of ovulating, so I think that's actually common.

As for the patch.. when I was on it I believe I started on day 3, early day 4 with my period after taking the patch off. The bleeding will last depending on the person, My normal cycle can range from 5-7 days. Putting the patch back on will not stop the bleeding, but over a few months it will help regulate it and you will figure out what your norm is.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Possible Fentanyl Patch Overdose superstressed Pain Management 27 12-05-2010 08:29 PM
Light bleeding/spotting on the patch? ep65 Birth Control 0 12-27-2009 01:03 PM
Getting off Ortho Evra Patch can anyone help need advice? BDL84 Birth Control 5 08-01-2008 09:15 PM
Symptoms coming off birth control and ovulating Shakira Hormone Problems 2 11-22-2006 01:15 PM
No more Patch for me. kaleidoscope Birth Control 0 07-30-2006 12:12 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!